Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

134 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What does redness near the urethra indicate?

Answered by
Dr.
Dr. BR Hudda

General & Family Physician

Practicing since :2009

Answered : 2994 Questions

default
Posted on Fri, 3 Mar 2017 in Urinary and Bladder Problems
Question: here is a better picture of the redness at my urethra
doctor
Answered by Dr. BR Hudda 5 hours later
Brief Answer:
Please provide more information for better assessment.

Detailed Answer:
Hello XXXX,

Welcome to health care magic, I have gone through your question and photograph you have attached with it.

At the outset I would like further information for better assessment of the condition like
Since how long you are having this problem?
Are you having burning sensation in urine or increased frequency of Urine?
Do you have any history of unprotected sex?

I would advise you for a battery of investigation like CBC, ESR , liver function test and blood sugar, VDRL test , urine culture and sensitivity test.

You may require a course of antibiotics like Amoxyclav or Norfloxacin group of drugs under medical supervision.

Meanwhile have lots of fluids orally which will help by flushing off the urogenital tract and clears the mild degree of infection.
Wash it with antiseptic soap or solution and keep it clean and moisturised by applying antibacterial ointment like mupirocin or soframycin.
Maintain good hygiene.

Please write back to me with these details I have asked for, so that I will be able to tell you more precisely.
Best wishes
Above answer was peer-reviewed by : Dr. Kampana
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Soframycin

doctor1 MD

My lips are cracked and peeling. Very uncomfortable. I have been using latisse for 3 months, could it be that? I haven't had any problems until now. Nothing is healing it. Cortisone , Vaseline, blistex Carmex and triamcinolone acetonide 0.025%

doctor1 MD

I have an ear infection ( otitis external) I was put on pain meds ibuprofen 800mg and an antibiotic, ciprofloxacin , but I cannot sleep is there any thing that can be done to make it better for me to sleep.

doctor1 MD

Hey doctor, About an hour ago I was using some clear sticky tape to tape up some posters and after I had finished I went to pick my nose but I am unsure if I still had a small bit of sticky tape on my fingers since I had a couple bits stuck on my...

doctor1 MD

Hi i got my Tragus pierced around a month ago, it was okay the first week but now it has went all swollen, this green crispy substance comes from it every so often and there s little bubbles at the back and front around the peircing, also I have a pain right at the back of my ear and throat could this br anything to do with the peircing?

doctor1 MD

Hello. I am a 16 year old girl, and I got my belly button pierced about a month ago. A few days ago, I formed a red, itchy rash and bumps inside and around my navel and piercing. I went to the doctor, and he said it was because I was allergic to the metal. I have since taken the ring out, and I was wondering if it could be something else. I don t think it was an allergic reaction to the metal, because my body didn t react until about a month later. Also, the rash spread to my neck and face. Any idea of what this could possibly be?